MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-23
Health Effect - Clinical Codes Angina (1710); Cardiac Enzyme Elevation (1838); Stenosis (2263)
Date of Event 04/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The reported patient effects of angina and restenosis, as listed in the absorb gt1 instructions for use are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2017 was to treat a 67% stenosed, non-tortuous, and non-calcified lesion in the mid left anterior descending artery.The patient presented with heart failure and unstable angina.Optical coherence tomography (oct) was used throughout the procedure.The vessel was determined to be greater than 2.5 mm.Pre-dilatation was performed with a nc trek balloon catheter at nominal pressure.The residual stenosis was reduced to less than 40%.A 2.5x23mm absorb gt1 scaffold was implanted.Post-dilatation was performed with a nc trek balloon dilatation catheter.The final angiographic residual stenosis was less than 10%.Oct confirmed that the scaffold was fully apposed to the vessel wall.The patient was compliant in following the dual antiplatelet therapy (dapt) of clopidogrel after the procedure.The patient was readmitted to the hospital on (b)(6) 2017 with chest pain and elevated levels of troponin.An oct was performed and confirmed restenosis in the previously implanted scaffold.The restenosis was treated with laser atherectomy and a 2.5x28mm xience alpine stent was implanted.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6558756
Report Number2024168-2017-04046
Device Sequence Number134086
Product Code PNY
UDI-Device Identifier08717648212970
UDI-Public(01)08717648212970
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1235250-23
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;